# SDR DALA2022051003247

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 106,001 hours, 15,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 EXIT SIGN FACE MISSING AT CABIN LOCATION 801 AFT FACING SIDE. CORRECTIVE ACTION: INSTALLED EXIT SIGN AT CABIN LOCATION 801. (7990110)
